# SDR 05FDEA00111

- Difficulty date: January 17, 2005
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N395FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46629
- Aircraft time: 72,547 hours, 29,650 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: AMC73051
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP HINGE OUTBOARD PIVOT BUSHING GALLED AND PITTED.  MEASURED BORE DIAMETER, FOUND TO BE OUT OF LIMITS IAW DAC CMM 57-52-01, ON NON-ROUTINE N00390.  FABRICATED, INSTALLED AND HONED BUSHING TO A FINAL INNER DIAMETER OF .9995-1.0005 INCHES IAW DAC CMM 57-52-01 AND FEDEX EA 8-5750-83956, WINGS- LEFT HAND INBOARD FLAP, OUTBOARD HINGE BRACKET OVERSIZED PIVOT BORE- REPAIR.
